Dear Friends and Family,
It has been a difficult week for Annette.
Last weekend, Annette began experiencing severe symptoms of extreme fatigue, confusion and disorientation. She was taken by her family to the hospital where she had already had a CT scan scheduled for that day.
Her oncologist decided to admit her in order to run some more tests to get to the bottom of the issues.
Today, the results were shared with us and the news was somewhat encouraging. Fortunately, although the cancer has grown, it has not spread to any other major organs that they could see. The disorientation, confusion and extreme fatigue is likely from too much medication in her system.
Annette had radiation 10 days ago to help manage some symptoms. Apparently, when the tumors shrunk, her body no longer needed as much medication to control the pain. When the meds are not used to manage pain, they can cause side-effects. There is a fine balance between medication and pain. If there is more medication than there is pain, that medication will cause side effects. If there is a balance between pain and meds, there will be minimal side effects. So while she was still on the same dose of medictaion, since her tumors had gotten smaller and therefore caused less pain, the excess meds caused these nasty side effects.
We are thankful for this bit of good news and pray for a good leveling out of her meds. We are hoping that she will be able to return home Friday or Saturday.
Today, she seemed to be perking up, even taking a trip to the cafeteria for a hamburger, fries and hagen daz! When we left at 6:00 this evening, she was sitting in the lounge having a conversation with family. Let's pray together that this continues in the right direction.
She and her family are grateful for all your prayers, support and offers of help.
Love, Lisa, Annette and family
"I know the Lord is always with me. I will not be shaken for he is right beside me." (Psalm 16:8)